# SDR ASOA2014092611334

- Difficulty date: August 31, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,615 hours, 10,024 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CENTER RUDDER HINGE BEARINGS ARE WORN.    REPLACED THE HINGE BEARING IAW RIL 1213, REV NC.
